# SDR AALA202304045154

- Difficulty date: March 17, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A320*
- Aircraft serial: 7636
- Aircraft time: 17,737 hours, 7,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM30239
- Condition: No Test
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DAMPER AND EMERGENCY OPERATION CYLINDER FAILED DAMPING FUNCTION TEST. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
